A Partially Symmetric Regularized Alternating Direction Method of Multipliers for Nonconvex Multi-block Optimization

Jin Bao JIAN, Peng Jie LIU, Xian Zhen JIANG

PDF(766 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (6) : 1005-1026. DOI: 10.12386/A20210084

A Partially Symmetric Regularized Alternating Direction Method of Multipliers for Nonconvex Multi-block Optimization

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(6): 1005-1026 https://doi.org/10.12386/A20210084

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(766 KB)

Accesses

Citation

Detail

Sections
Recommended

/